A result on approximate controllability results for fractional neutral integro-differential equations with nonlocal and finite delay conditions in Hilbert spaces

  • A. Anuradha
  • M. Mallika Arjunan

Abstract

On the account of semigroup theory, fractional calculus, the strategy of fractional powers of operators, $\al$-norm and Krasnoselskii's fixed point theorem, this manuscript explores  some necessary conditions to establish the approximate controllability results of  fractional integro-differential systems with  nonlocal and finite delay conditions regarded in a  Hilbert space.

Published
Feb 25, 2018
How to Cite
ANURADHA, A.; ARJUNAN, M. Mallika. A result on approximate controllability results for fractional neutral integro-differential equations with nonlocal and finite delay conditions in Hilbert spaces. Nonlinear Studies, [S.l.], v. 25, n. 1, p. 117-133, feb. 2018. ISSN 2153-4373. Available at: <http://nonlinearstudies.com/index.php/nonlinear/article/view/1656>. Date accessed: 23 may 2018.